# SDR CA140822004

- Difficulty date: August 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,259 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201170000
- Condition: Smoke
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, SMOKE WAS REPORTED IN THE AFT GALLEY.  LOCAL MAINTENANCE WAS ADVISED ON ARRIVAL.  FOUND OVEN CIRCUIT CREATING THE ODOR.  REPLACED OVEN AND CONTROLLER IAW S.P.
